Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 973586, 8 pages
Research Article

On Some Vector-Valued Inequalities of Gronwall Type

Department of Applied Mathematics, I-Shou University, No. 1, Sec. 1, Syuecheng Road, Dashu District, Kaohsiung City 84001, Taiwan

Received 25 October 2013; Accepted 12 December 2013; Published 22 January 2014

Academic Editor: Weinian Zhang

Copyright © 2014 Dah-Chin Luor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dah-Chin Luor, “On Some Vector-Valued Inequalities of Gronwall Type,” Abstract and Applied Analysis, vol. 2014, Article ID 973586, 8 pages, 2014. doi:10.1155/2014/973586